# SDR EE4Y2022010514844

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,381 hours, 21,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 2024T3
- Part serial: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT IS FOUND A PUNCTURE DAMAGE INTO AN EXISTING REPAIR DOUBLER. WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS PER E.O # COO-EO-2021-14379-R00 AND ETD2021-190-039139 DTD NOV 22,2021
